MAUDE Adverse Event Report: ZIMMER BIOMET SPINE INC. 4.5MM X 16MM VARIABLE SCREW; C-TEK MAXAN ANTERIOR CERVICAL PLATE SYSTEM

ZIMMER BIOMET SPINE INC. 4.5MM X 16MM VARIABLE SCREW; C-TEK MAXAN ANTERIOR CERVICAL PLATE SYSTEM
Catalog Number 14-521646E
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/30/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.Reference reports 3012447612-2022-00106 through 3012447612-2022-00109.
 
Event or Problem Description
It was reported that three screws could not be locked into a 4-level maxan plate.The three screws had to be replaced to complete the case.There was a 15-minute delay and no impact to the patient.This is report three of four for this event.
 
Additional Manufacturer Narrative
Corrections in d1 and d4: udi number.Additional information in d4: expiration date, h4, and h6: component, investigation type, findings, and conclusions.Device evaluation product was not returned and photos were not provided, so device evaluation could not be completed.Potential cause root cause was unable to be determined.This event could possibly be attributed to cross threading or inserting on an off-axis angle.Dhr review per dhr review, the parts were likely conforming when they left zimvie control.Device use these devices are used for treatment.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.
 
Event or Problem Description

Brand Name
4.5MM X 16MM VARIABLE SCREW
Common Device Name
C-TEK MAXAN ANTERIOR CERVICAL PLATE SYSTEM
Manufacturer (Section D)
ZIMMER BIOMET SPINE INC.
10225 westmoor dr.
westminster CO 80021
Manufacturer (Section G)
ZIMMER BIOMET SPINE INC.
10225 westmoor dr.
na
westminster CO 80021
Manufacturer Contact
kim martinez
10225 westmoor dr.
na
westminster, CO 80021
3035144809
MDR Report Key14197422
Report Number3012447612-2022-00108
Device Sequence Number4556782
Product Code KWQ
UDI-Device Identifier00880304984714
UDI-Public(01)00880304984714(17)240930(10)J02238
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K080646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2024
Device Catalogue Number14-521646E
Device Lot NumberJ02238
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2022
Supplement Date Received by Manufacturer08/08/2022
Initial Report FDA Received Date04/25/2022
Supplement Report FDA Received Date08/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/29/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown